# SDR UPS01436247

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 500 S-10AR TO S-11R FRAME FOUND CRACKED.  REPAIRED FRAME AS PER SRM 53-10-04 FIG 11.
